# SDR HNAA2024030400186

- Difficulty date: February 9, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 42,392 hours, 37,471 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 22 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

00235 FRAME 22 IS CORRODED BETWEEN STRINGER 15R AND 16R.  REPAIRED FRAME 22R BETWEEN STR15R AND 16R IAW EMB 145 SRM 53-00-04-RE
